Health knowledge made personal
Join this community!
› Share page:

m having a whitish discharge and have delyaed in my periods for 3 days .. i had taken the i-pill after 16hrs. does this mean i m


Posted by ashi

i ahd my periods scheduled on 28th of every month . i had sex on 28th and took the pill after 16hrs in the morning arnd 8:30 9.. m having a whitish vaginal discharge and my periods havent started yet. does this maen that i am pregnant?

pls help .

reply soon

 
Answers (1)
Sort by: Newest first | Oldest first

I believe that usually the window is 72 hrs to take the morning after pill (I am assuming that is what you are referring to).

 

It will not work if you are already pregnant. 


If you are late with your bleed then I would suggest either a home pregnancy test or a trip to your physican

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: